Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    pinprick is offline New Member
    Join Date
    Sep 2004
    Location
    Boston
    Posts
    5

    are these cycle sides?

    Hey guys...
    Has anyone had a problem with really bad heartburn while on a cycle?
    This happened to me on PH cycles and I just figured it was due to taking orals (4AD did it something fierce) and that the stuff was just hard on your stomach.
    Now I have the same thing going on with the AAS I'm on.
    Test e and Tren a.

    Also.. (not like the PH cycles)... I occasionally get these "gag fits".
    They last about a minute or two and they just suddenly hit out of the blue.
    I don't feel "sick"... I actually feel really good on this cycle right now... but the "gag attacks" are murder!
    Is it the tren? A buddy at the gym said he thought it would do that to some people. Any experience like with anyone?

    I'm doing Prilosec OTP right now for the heartburn. That seems to nip it in the bud.... but... ****... it's another chem I'm throwing in there. :\

  2. #2
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    I took tren and never got heartburn.

  3. #3
    J_Rod245's Avatar
    J_Rod245 is offline Associate Member
    Join Date
    May 2004
    Location
    In the gym!!!
    Posts
    174
    I have had heartburn on cycles before. I have noticed it while on Tren so I would say there is a good chance that it has at least something to do with that. My usual sides are as follows:
    1. Headache
    2. Hot all the time
    3. Restlessness (cant sleep)
    4. Short Fuse (dont mess with me)

    Many say they had probs with their Unit functioning properly. I have never had that problem.

  4. #4
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    Quote Originally Posted by J_Rod245
    I have had heartburn on cycles before. I have noticed it while on Tren so I would say there is a good chance that it has at least something to do with that. My usual sides are as follows:
    1. Headache
    2. Hot all the time
    3. Restlessness (cant sleep)
    4. Short Fuse (dont mess with me)

    Many say they had probs with their Unit functioning properly. I have never had that problem.
    Thats because your on test you only have problems when you take it alone.

    I get 1-4 as well. Sleep sucks wake up in a sweat everynight.

  5. #5
    BIG21 is offline Associate Member
    Join Date
    Mar 2003
    Location
    alabama
    Posts
    158
    ive noticed pretty bad heartburn while on tren myself...itd be so bad it would wake me up at night.

  6. #6
    pinprick is offline New Member
    Join Date
    Sep 2004
    Location
    Boston
    Posts
    5
    *bump* on all of that guys.... esp 2, 3 and 4.
    It's the heartburn (without the Prilosec) and the gag attacks that were freaking me out. I was on my way to Staples today to pick up some stuff and had one of the gag attacks so bad I had to stop in a alley and get my act together. Thought I was going to blow chow. It's really strange. They go away as fast as they show up. :|

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •